Alert archive / Arkansas / River Flood Warnings in 2015

River Flood Warning 119, NWS Tulsa, OK

December 25, 2015Carroll County, Arkansas

NWS Tulsa, OK issued this river flood warning at Dec 25, 2015, 10:55 PM CST for Carroll County, Arkansas. It took effect at Dec 27, 2015, 7:23 PM CST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 10:55 PM CST (04:55 UTC)
In effect from
Dec 27, 2015, 7:23 PM CST
Expired
Dec 28, 2015, 2:47 PM CST
In force
19 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Carroll County, AR

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kings River near Berryville (BRYA4). The gauge peaked at 33.18 ft at Dec 28, 2015, 7:00 AM CST.

actionminormoderate10203012/2612/2712/2812/29
Action stage
30 ft
Minor stage
31 ft
Moderate stage
33 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WGUS44 KTSA 260455
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CST FRI DEC 25 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-261255-
/O.NEW.KTSA.FL.W.0119.151228T0123Z-151228T2020Z/
/BRYA4.1.ER.151228T0123Z.151228T0600Z.151228T1420Z.NO/
1055 PM CST FRI DEC 25 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Kings River near Berryville
* from Sunday evening to Monday afternoon, or until the warning is 
  cancelled.
* At 10:15 PM Friday, the stage was  4.34 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage Sunday evening and continue to rise to near 32.0 
  feet by Monday before dawn. The river is expected to fall below 
  flood stage Monday morning. This forecast is based on forecast 
  rainfall. The river may crest higher or lower depending on
  where exactly the heaviest rainfall occurs. Continue to monitor 
  later updates to this forecast. 
* Impact...At 33.0 feet, State Highway 143 and meadowlands along the 
  east bank are inundated. Low lands around Clabber Creek become 
  covered by high water.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
9 follow-up statements
363 
WGUS44 KTSA 261358
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
758 AM CST SAT DEC 26 2015



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-262158-
/O.EXT.KTSA.FL.W.0119.151228T0533Z-151229T1248Z/
/BRYA4.2.ER.151228T0533Z.151228T1800Z.151229T0648Z.NO/
758 AM CST SAT DEC 26 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Kings River near Berryville
* from Sunday evening to Tuesday morning.
* At  7:15 AM Saturday, the stage was  4.26 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage late Sunday evening and continue to rise to near 
  34.0 feet by early Monday afternoon. The river is expected to fall 
  below flood stage Tuesday before dawn. This forecast is based on forecast 
  rainfall. The river may crest higher or lower depending on
  where exactly the heaviest rainfall occurs. Continue to monitor 
  later updates to this forecast.    
* Impact...At 35.0 feet, expect severe flooding between Berryville and
  Table Rock Lake. State Highway 143 and many county roads are 
  closed. Homes may be isolated by high water. Backwaters flood the 
  lowlands along Clabber Creek and Bee Creek.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
296 
WGUS84 KTSA 270245
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CST SAT DEC 26 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-271045-
/O.EXT.KTSA.FL.W.0119.151228T0847Z-151229T1221Z/
/BRYA4.2.ER.151228T0847Z.151228T1800Z.151229T0621Z.NO/
845 PM CST SAT DEC 26 2015

The Flood Warning continues for
  The Kings River near Berryville.
* from late Sunday night to Tuesday morning, or until the warning is 
  cancelled.
* At  8:15 PM Saturday, the stage was  4.34 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage Monday before dawn  and continue to rise to near 
  34.0 feet by early Monday afternoon. The river is expected to fall 
  below flood stage Tuesday before dawn .
* Impact...At 35.0 feet, expect severe flooding between Berryville and
  Table Rock Lake. State Highway 143 and many county roads are 
  closed. Homes may be isolated by high water. Backwaters flood the 
  lowlands along Clabber Creek and Bee Creek.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
786 
WGUS84 KTSA 270848
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 AM CST SUN DEC 27 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-271648-
/O.CON.KTSA.FL.W.0119.151228T0847Z-151229T1221Z/
/BRYA4.2.ER.151228T0847Z.151228T1800Z.151229T0621Z.NO/
248 AM CST SUN DEC 27 2015

The Flood Warning continues for
  The Kings River near Berryville.
* from late tonight to Tuesday morning, or until the warning is 
  cancelled.
* At  2:15 AM Sunday, the stage was  6.71 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage Monday before dawn and continue to rise to near 
  34.0 feet by early Monday afternoon. The river is expected to fall 
  below flood stage Tuesday before dawn .
* Impact...At 35.0 feet, expect severe flooding between Berryville and
  Table Rock Lake. State Highway 143 and many county roads are 
  closed. Homes may be isolated by high water. Backwaters flood the 
  lowlands along Clabber Creek and Bee Creek.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$

Lacy
088 
WGUS84 KTSA 271440
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CST SUN DEC 27 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-272240-
/O.EXT.KTSA.FL.W.0119.151228T1015Z-151229T1144Z/
/BRYA4.2.ER.151228T1015Z.151228T1800Z.151229T0544Z.NO/
840 AM CST SUN DEC 27 2015

The Flood Warning continues for
  The Kings River near Berryville.
* from late tonight to late Monday night, or until the warning is 
  cancelled.
* At  8:15 AM Sunday, the stage was 12.97 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage early Monday morning and continue to rise to near
  34.0 feet by early Monday afternoon. The river is expected to fall 
  below flood stage late Monday evening.
* Impact...At 35.0 feet, expect severe flooding between Berryville and
  Table Rock Lake. State Highway 143 and many county roads are 
  closed. Homes may be isolated by high water. Backwaters flood the 
  lowlands along Clabber Creek and Bee Creek.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
657 
WGUS44 KTSA 280139
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
739 PM CST SUN DEC 27 2015



...Forecast flooding changed from Moderate to Major severity for the 
following rivers in Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-280939-
/O.EXT.KTSA.FL.W.0119.151228T0412Z-151229T1046Z/
/BRYA4.3.ER.151228T0412Z.151228T1800Z.151229T0446Z.NO/
739 PM CST SUN DEC 27 2015

...Forecast flooding increased from Moderate to Major severity...
...This is a dangerous and life threatening situation...
 
The Flood Warning continues for 
 The Kings River near Berryville
* until late Monday night, or until the warning is cancelled.
* At  7:15 PM Sunday, the stage was 28.21 feet.
* Flood stage is 31.0 feet.
* Major flooding is forecast.
* Forecast...The Kings River near Berryville is expected to rise 
  above flood stage tonight and continue to rise to near 36.5 feet by
  early Monday afternoon. The river is expected to fall below flood 
  stage late Monday evening.
* Impact...At 37.0 feet, expect severe flooding. Homes near the river 
  around State Highway 143 may be flooded. Many roads in the vicinity
  of the river are closed. This is a very dangerous and life 
  threatening situation.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
094 
WGUS84 KTSA 280827
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CST MON DEC 28 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-281627-
/O.CON.KTSA.FL.W.0119.000000T0000Z-151229T1046Z/
/BRYA4.3.ER.151228T0701Z.151228T1800Z.151229T0446Z.NO/
227 AM CST MON DEC 28 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Kings River near Berryville.
* until late tonight, or until the warning is cancelled.
* At  1:15 AM Monday, the stage was 31.11 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The Kings River near Berryville will continue rising to 
  near 36.5 feet this afternoon. The river is expected to fall below 
  flood stage tonight.
* Impact...At 37.0 feet, expect severe flooding. Homes near the river 
  around State Highway 143 may be flooded. Many roads in the vicinity
  of the river are closed. This is a very dangerous and life 
  threatening situation.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$

Lacy
620 
WGUS84 KTSA 281341
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 AM CST MON DEC 28 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-282141-
/O.EXT.KTSA.FL.W.0119.000000T0000Z-151229T0612Z/
/BRYA4.3.ER.151228T0701Z.151228T1800Z.151229T0012Z.NO/
741 AM CST MON DEC 28 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Kings River near Berryville.
* until late tonight, or until the warning is cancelled.
* At  7:15 AM Monday, the stage was 33.12 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The Kings River near Berryville will continue rising to 
  near 36.5 feet this afternoon. The river is expected to fall below 
  flood stage this evening.
* Impact...At 37.0 feet, expect severe flooding. Homes near the river 
  around State Highway 143 may be flooded. Many roads in the vicinity
  of the river are closed. This is a very dangerous and life 
  threatening situation.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
908 
WGUS84 KTSA 281657
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 AM CST MON DEC 28 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-290000-
/O.EXT.KTSA.FL.W.0119.000000T0000Z-151229T0000Z/
/BRYA4.2.ER.151228T0701Z.151228T1300Z.151228T1800Z.NO/
1057 AM CST MON DEC 28 2015

The Flood Warning continues for
  The Kings River near Berryville.
* until this evening, or until the warning is cancelled.
* At 10:15 AM Monday, the stage was 31.75 feet.
* Flood stage is 31.0 feet.
* Forecast...The Kings River near Berryville is falling and will 
  continue to fall to below flood stage by this afternoon. The river 
  crested this morning at 33.18 feet. 
* Impact...At 31.0 feet, meadowlands along the east bank are flooded. 
  County roads in the vicinity of State Highway 143 may be covered by
  high water.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$
278 
WGUS84 KTSA 282047
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
247 PM CST MON DEC 28 2015


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Kings River near Berryville affecting Carroll County. 
  
ARC015-282117-
/O.CAN.KTSA.FL.W.0119.000000T0000Z-151229T0000Z/
/BRYA4.2.ER.151228T0701Z.151228T1300Z.151228T1716Z.NO/
247 PM CST MON DEC 28 2015

The Flood Warning is cancelled for
  The Kings River near Berryville.
* At  2:15 PM Monday, the stage was 29.12 feet.
* Flood stage is 31.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Kings River near Berryville will continue falling 
  and remain below flood stage.
 
&&
 
LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 25, 9:54 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Dec 25, 9:54 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
954 PM CST FRI DEC 25 2015

.DISCUSSION...
00Z upper air and satellite water vapor shows long
wave west of Rockies still in organizational phase
while dropping southeast.   Plume Pacific moisture
channeled our way via  100+ upper jet also evident
in water vapor image.

Expect  precipitation  to rapidly break out during
the six hour 09z-15z period..then continue raining
through the rest of the weekend into Sunday night.
Each  GFS  ECMWF  model run  since LAST Friday has
signaled an  unusually significant flood event for
this weekend.   Now it begins between 09z and 15z.
Be ready.                                       GW

&&

.PREV DISCUSSION... /ISSUED 507 PM CST FRI DEC 25 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, VFR conditions with high clouds will deteriorate
over the next couple of hours. Low clouds will bring prevailing
MVFR ceilings to all sites for the remainder of the overnight
hours. Widespread TSRA and IFR conditions will overspread the
region tomorrow during the day.

PREV DISCUSSION... /ISSUED 346 PM CST FRI DEC 25 2015/

DISCUSSION...
After a nice Christmas Day, with record high temperatures at
McAlester, the weather will go downhill starting later tonight.
The much advertised heavy rainfall event will begin to unfold late
tonight as elevated convection begins to develop across the area.
Precipitation coverage and intensity will increase during the day
Saturday as a cold front moves into the area from the west. This
front will sag slowly southeast across the area Saturday afternoon
and night with the heaviest rainfall focusing near and just behind
the shallow surface frontal boundary. The heaviest rainfall
amounts still look to occur from southeast Oklahoma into northwest
Arkansas, but the latest trends also shift heavy rainfall amounts
farther to the northwest. Thus will expand the flash flood watch
to include all but the far northwest part of our forecast area. At
this time, it appears temperatures will remain above freezing
through Sunday in our entire forecast area, but it may be a close
call in western and northern Osage County.

The strong upper low will eject rapidly northeast across our area
later Sunday night and Monday morning. Temperatures aloft will
cool rapidly as this occurs, which may lead to a mix with or
change over to snow in some places despite marginal surface
temperatures. However, a strong dry slot is also likely to
develop, which may greatly limit snowfall coverage and/or
intensity, and in fact may result in drizzle instead of snow,
especially once the low departs during the day Monday. Given the
uncertainty, have kept snow amounts quite light in our area.

Once this system departs, an extended period of below normal
temperatures will follow for the rest of next week. Another upper
level system will sweep across the area late Tuesday night and
Wednesday and may result in some light snow although low level
moisture will be limited. Temperatures may be warm enough in the
southern part of the forecast area for mainly light rain or a
rain/snow mix with this system. Any snow accumulations should be
on the light side.

Stayed close to guidance temperatures through Saturday, with the
temperature forecast Saturday night through Sunday night based
strongly on the NAM12 temperatures, as that model handles shallow
cold air the best.

TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from midnight CST tonight through late Sunday
     night for OKZ049-053-055>058-060>076.

AR...Flash Flood Watch from midnight CST tonight through late Sunday
     night for ARZ001-002-010-011-019-020-029.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  63  37  39 /  50 100 100 100
FSM   52  71  58  60 /  60 100 100 100
MLC   58  71  44  46 /  60 100 100  90
BVO   48  61  36  38 /  40 100 100 100
FYV   50  68  46  48 /  60 100 100 100
BYV   47  68  43  45 /  50 100 100 100
MKO   52  68  43  45 /  50 100 100 100
MIO   48  63  38  40 /  50 100 100 100
F10   55  67  39  41 /  50 100 100  90
HHW   58  74  58  60 /  70  80 100 100

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053-
     055>058-060>076.

AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Dec 25, 5:55 PM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
555 PM CST FRI DEC 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261200-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
555 PM CST FRI DEC 25 2015

...MAJOR RIVER FLOODING...POTENTIAL FLASH FLOODING AND POTENTIAL
   SEVERE THUNDERSTORMS THIS WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING
	RISK...ELEVATED
    AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
    ONSET...AFTER MIDNIGHT TONIGHT.

DISCUSSION...
THE FIRST WAVE OF SHOWERS AND SCATTERED THUNDERSTORMS
WILL DEVELOP LATE TONIGHT ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS STAND THE GREATEST CHANCE OF THUNDERSTORMS.
THUNDERSTORMS LATE TONIGHT ARE EXPECTED TO REMAIN BELOW
SEVERE THRESHOLDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...WINTER WEATHER POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
*THE POTENTIAL FOR DANGEROUS AND POSSIBLY LIFE THREATENING FLASH
 FLOODING AND MAJOR OR RECORD RIVER FLOODING EXISTS THIS WEEKEND
 INTO EARLY NEXT WEEK.*

WIDESPREAD HEAVY RAINFALL... WITH STORM TOTAL AMOUNTS RANGING FROM
5 TO 10 INCHES...IS FORECAST FOR AREAS ALONG AND SOUTHEAST OF I-44
THROUGH NOON MONDAY. THIS HEAVY RAINFALL OVER A WIDESPREAD AREA...
IN COMBINATION WITH CURRENTLY SATURATED SOILS WILL LEAD TO MAXIMUM
RAINFALL RUNOFF AND THE POTENTIAL  FOR  FLASH FLOODING. THE RUNOFF
WILL LEAD TO  MAJOR FLOODING ON A NUMBER OF RIVERS & THE POTENTIAL
FOR RECORD FLOODING ON A FEW RIVERS.

SEVERE WEATHER POTENTIAL INCREASES TO ELEVATED LEVELS SATURDAY FOR
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.  ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE...INCLUDING A RISK OF TORNADOES.

THE POTENTIAL FOR WINTER WEATHER APPEARS LESS LIKELY THAN EARLIER
FORECASTS INDICATED SINCE THE STORM SYSTEM WILL ACCELERATE RAPIDLY
NORTHEAST LATE SUNDAY AND MONDAY. THERE WILL STILL BE JUST A SMALL
THREAT OF WINTER WEATHER FOR OSAGE AND PAWNEE COUNTIES MONDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
THIS WILL BE A IS A HIGH END FLOOD EVENT.

EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO BE MINDFUL OF THE
FLOOD THREAT OVER THE WEEKEND.

MOST RIVERS / STREAMS WILL FLOOD... SOME STREAMS AND A FEW RIVERS
TO HISTORIC LEVELS.  WATER RESCUES WILL LIKELY BE REQUIRED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 10:40 PM CSTRiver Flood WarningTSACrawford, Sebastian10 days
Dec 25, 10:40 PM CSTRiver Flood WarningTSAFranklin, Johnson, Logan10 days
Dec 25, 10:40 PM CSTRiver Flood WarningTSACrawford8 days
Dec 25, 10:40 PM CSTRiver Flood WarningTSACrawford, Franklin58 hr
Dec 26, 12:40 PM CSTSpecial Weather StatementTSASebastian50 min
Dec 26, 1:42 PM CSTSpecial Weather StatementTSAFranklin, Madison48 min
Dec 26, 3:38 PM CSTTornado WarningTSABenton37 min
Dec 26, 4:08 PM CSTAreal Flood WarningTSABenton12 hr
Dec 26, 5:16 PM CSTSevere Thunderstorm WarningTSABenton29 min
Dec 26, 5:42 PM CSTSevere Thunderstorm WarningTSABenton48 min

Nearby

River Flood Warnings in Arkansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.